Can Luvox (fluvoxamine) cause hallucinations?

Yes. Luvox (fluvoxamine) has been reported to produce hallucinations rarely. If you have them, contact the doctor who prescribed it for you immediately. Good luck.
Luvox. Hallucinations may occur in 0.1 to 1% with Luvox. REF: https://www.drugs.com/sfx/luvox-side-effects.html
.

Related Questions

Can Luvox (fluvoxamine) cause unwanted homicidal thoughts?

Uncommon but possibl. Did you recently begin taking Luvox (fluvoxamine)? Sometimes medications can have unpredictable effects. No matter what the cause, however, homicidal thoughts should be discussed with your psychiatrist and/ therapist right away. Read more...
Possibly. There are post-marketing reports of homicidal ideations with Luvox. I this occurs get assistance ASAP. Read more...

Can Luvox (fluvoxamine) cause an increase in prolactin levels?

Yes. Although uncommon, Luvox and other SSRI's have been associated with elevated prolactin levels.
REF: http://www.mylan.ca/-/media/mylanca/documents/english/product-pdf/luvox-pi-2017-06-15.pdf?la=en-ca. Read more...

Can luvox (fluvoxamine) cause drowsiness?

Yes. If someone takes it in the morning and feels drowsy during the day, they can switch to taking it at night. The daily dose can be taken once a day as long as this is otherwise tolerated. Read more...
Luvox (fluvoxamine) can. Luvox (fluvoxamine) can cause grogginess.Talk to your doctor about possibly taking it in a different formulation or on a different schedule. Best wishes to you. Hope you're feeling better soon. Read more...
Yes. Drowsiness can be caused by many psychotropic medications including antidepressants like luvox (fluvoxamine). Please be mindful of "driving under the influence". Read more...

Is luvox (fluvoxamine) known to cause a rise in blood sugar?

It's still under. ...investigation. People who are treated for depression with medications like Luvox (fluvoxamine), (fluvoxamine) an SSRI, are also more likely to be diagnosed with diabetes than people who aren't. However, it's not known whether Luvox (fluvoxamine) contributes to diabetes or if another factor common to both diabetes & SSRI use is involved. Regardless, you should get routine screening tests based on your age and other risk factors. Read more...
Luvox. Diabetes mellitus & hyperglycemia have been reported with Luvox use 0.01% to 0.1%. However, don't know if it is causative. REF: https://www.drugs.com/sfx/luvox-side-effects.html. Read more...

I have OCD recently was unable to pay for medicine. Put myself on Luvox (fluvoxamine) I am currently having insomia. What OCD medicine will not cause insomina?

Options. Selective serotonin reputable inhibitors are the first choice for treatment. Risk of sedation varies amongst this class. Paroxetine has a higher risk and is effective for OCD. Alternatively Anafranil (clomipramine) is available here for those who qualify : http://www.needymeds.org/drug_list.taf?_function=name&name=Anafranil (clomipramine). Read more...

Just started luvox (fluvoxamine). I feel ok but would rather something more natural-thoughts about 5htp? I'm just afraid of SSRI's-2 have caused me suicidal thought

Well... If you have had suicidal thoughts with SSRI's you should be careful and consult your Dr. 5-HTP is not a replacement. Read more...
Natural ? better. I understand your fears and certainly if you develop any suicidal thoughts you need to contact your doctor immediately. Natural doesn't always mean better or that it would not be without side effects. Also, they are not regulated so you don't know what you are getting. Research into 5HTP has been limited and it does not have clear support for use in depression or anxiety with controlled studies. Read more...

Why does luvox (fluvoxamine) cause more stomach issues (nausea) than the other ssri's?

Luvox (fluvoxamine) effects. I understand your discomfort about nausea with Luvox, It can also cause dyspepsia, vomiting, flatulence and diarrhea. GI symptoms are side effects of other SSRI medications. There is no clear explanation for more nausea with Luvox. Taking Luvox after eating meal can decrease nausea. See Psychiatrist for decreasing dose if nausea continues, consider Wellbutrin (bupropion) or Effexor; and Therapy for stress. Read more...